# SDR SWAA2016022349282

- Difficulty date: February 19, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 26,102 hours, 11,968 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY DRAIN SKIN CORRODED AT BS 400.  REPAIRED SKIN IAW EA.
